# SDR 9806943209

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Engine: Cfmint CFM565A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

DURING CRUISE, AFT CARGO SMOKE INDICATION ILLUMINATED.  CREW DISCHARGED CARGO FIRE EXTINGUISHER, DECLARED AN EMERGENCY, DIVERTED TO JAX, AND LANDED WITHOUT INCIDENT.  NO INDICATION OF FIRE OR SMOKE IN AFT CARGO COMPARTMENT UPON INSPECTION BY FIRE FIGHTING CREW.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.  THE NR 1 ENGINE WAS PREVIOUSLY REPLACED DUE TO A CRACKED OIL LINE INDUCING OIL INTO THE PNEUMATIC SYSTEM CONSEQUENTLY CREATING SMOKE IN THE CABIN.
